Hey there! Sign in to join this conversationNew here? Join for free
    • Thread Starter
    Offline

    2
    ReputationRep:
    I'm just wondering, a few hours after taking paracetamol I do seem to get a sore throat- this is not the first time it's happened.
    I looked up the side effects but haven't seen sore throat mentioned.

    Is it just a coincedence?
    Offline

    9
    ReputationRep:
    I'm so sorry. You have 7 minutes to live.
    Offline

    1
    ReputationRep:
    Not a normal side effect. Possible allergic reaction or coincidence. If it doesnt become a major problem then just arragnge to see the GP and see if it is allergies.
 
 
 
Reply
Submit reply
TSR Support Team

We have a brilliant team of more than 60 Support Team members looking after discussions on The Student Room, helping to make it a fun, safe and useful place to hang out.

Updated: July 25, 2009
  • See more of what you like on The Student Room

    You can personalise what you see on TSR. Tell us a little about yourself to get started.

  • Poll
    Has a teacher ever helped you cheat?
  • See more of what you like on The Student Room

    You can personalise what you see on TSR. Tell us a little about yourself to get started.

  • The Student Room, Get Revising and Marked by Teachers are trading names of The Student Room Group Ltd.

    Register Number: 04666380 (England and Wales), VAT No. 806 8067 22 Registered Office: International House, Queens Road, Brighton, BN1 3XE

    Write a reply...
    Reply
    Hide
    Reputation gems: You get these gems as you gain rep from other members for making good contributions and giving helpful advice.